# SDR UIEA2021042901020

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: L5 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5L DOOR FWD MID REVEAL PANEL CUTOUT FOUND CRACK.( #5L DOOR FWD MID REVEAL PANEL CUTOUT CRACK AREA REPAIRED AS PER SRM 53-60-15 REPAIR 17. )
